MathSciNet Relay Station
MathSciNet bibliographic data
MR1839499 (2002f:60015) 60C05 (60F05)
Aldous, David J. The $\zeta(2)$ limit in the random assignment problem. Random Structures Algorithms 18 (2001), no. 4, 381–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement